Alert archive / New Jersey / Frost Advisories in 2025
Frost Advisory 10, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this frost advisory at Nov 6, 2025, 3:48 AM EST for 4 states. It took effect at Nov 7, 2025, 1:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2025, 3:48 AM EST (08:48 UTC)
- In effect from
- Nov 7, 2025, 1:00 AM EST
- Expired
- Nov 7, 2025, 8:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Dover AFB radar (KDOX), 58 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2898 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
907 WWUS71 KPHI 060848 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 348 AM EST Thu Nov 6 2025 DEZ001-NJZ016>018-021>023-PAZ070-071-062100- /O.CAN.KPHI.WI.Y.0020.000000T0000Z-251106T1200Z/ /O.NEW.KPHI.FR.Y.0010.251107T0600Z-251107T1300Z/ New Castle-Salem-Gloucester-Camden-Cumberland-Atlantic-Cape May- Delaware-Philadelphia- Including the cities of Glassboro, Cherry Hill, Cape May Court House, Pennsville, Hammonton, Media, Philadelphia, Millville, Camden, and Wilmington 348 AM EST Thu Nov 6 2025 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST FRIDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...In Delaware, New Castle County. In New Jersey, Atlantic, Camden, Cape May, Cumberland, Gloucester, and Salem Counties. In Pennsylvania, Delaware and Philadelphia Counties. * WHEN...From 1 AM to 8 AM EST Friday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NJZ001-007>010-012>015-019-020-024>027-PAZ054-055-060>062-101>106- 061000- /O.CAN.KPHI.WI.Y.0020.000000T0000Z-251106T1200Z/ Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Northwestern Burlington-Ocean- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Western Chester-Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Reading, Chalfont, Collegeville, Morrisville, Jim Thorpe, West Chester, Mount Holly, Washington, Pottstown, Honey Brook, Somerville, Lansdale, New Brunswick, Freehold, Newton, Atlantic City, Long Beach Island, Doylestown, Morristown, Oxford, Perkasie, Kennett Square, Stroudsburg, Allentown, Norristown, Trenton, Sandy Hook, Wharton State Forest, Ocean City, Flemington, Jackson, Moorestown, Easton, and Bethlehem 348 AM EST Thu Nov 6 2025 ...WIND ADVISORY IS CANCELLED... $$ DEZ002-003-MDZ012-015-019-020-062100- /O.NEW.KPHI.FR.Y.0010.251107T0600Z-251107T1300Z/ Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- Including the cities of Chestertown, Easton, Georgetown, Denton, Centreville, and Dover 348 AM EST Thu Nov 6 2025 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST FRIDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...In Delaware, Kent and Inland Sussex Counties. In Maryland, Caroline, Kent MD, Queen Annes, and Talbot Counties. * WHEN...From 1 AM to 8 AM EST Friday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Guzzo
3 follow-up statements
814 WWUS71 KPHI 061854 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 154 PM EST Thu Nov 6 2025 DEZ001>003-MDZ012-015-019-020-NJZ016>018-021>023-PAZ070-071-071000- /O.CON.KPHI.FR.Y.0010.251107T0600Z-251107T1300Z/ New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- Salem-Gloucester-Camden-Cumberland-Atlantic-Cape May-Delaware- Philadelphia- Including the cities of Chestertown, Georgetown, Pennsville, Glassboro, Camden, Philadelphia, Denton, Cape May Court House, Cherry Hill, Centreville, Media, Millville, Wilmington, Easton, Dover, and Hammonton 154 PM EST Thu Nov 6 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST FRIDAY... * WHAT...Temperatures in the low to mid 30s will result in frost formation. * WHERE...Portions of central, northern, and southern Delaware, northeast Maryland, southern New Jersey, and southeast Pennsylvania. * WHEN...From 1 AM to 8 AM EST Friday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ DeSilva
895 WWUS71 KPHI 070454 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 1154 PM EST Thu Nov 6 2025 DEZ001>003-MDZ012-015-019-020-NJZ016>018-021>023-071300- /O.UPG.KPHI.FR.Y.0010.251107T0600Z-251107T1300Z/ /O.NEW.KPHI.FZ.W.0003.251107T0600Z-251107T1300Z/ New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- Salem-Gloucester-Camden-Cumberland-Atlantic-Cape May- Including the cities of Cape May Court House, Hammonton, Glassboro, Easton, Georgetown, Centreville, Chestertown, Pennsville, Camden, Cherry Hill, Dover, Denton, Wilmington, and Millville 1154 PM EST Thu Nov 6 2025 ...FREEZE WARNING IN EFFECT UNTIL 8 AM EST FRIDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of central, northern, and southern Delaware, northeast Maryland, and southern New Jersey. * WHEN...Until 8 AM EST Friday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ PAZ070-071-071300- /O.CON.KPHI.FR.Y.0010.251107T0600Z-251107T1300Z/ Delaware-Philadelphia- Including the cities of Media and Philadelphia 1154 PM EST Thu Nov 6 2025 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST FRIDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Delaware and Philadelphia Counties. * WHEN...Until 8 AM EST Friday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ RCM
640 WWUS71 KPHI 071246 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 746 AM EST Fri Nov 7 2025 DEZ001>003-MDZ012-015-019-020-NJZ016>018-021>023-071400- /O.EXP.KPHI.FZ.W.0003.000000T0000Z-251107T1300Z/ New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- Salem-Gloucester-Camden-Cumberland-Atlantic-Cape May- Including the cities of Millville, Easton, Pennsville, Cape May Court House, Hammonton, Glassboro, Camden, Cherry Hill, Georgetown, Dover, Chestertown, Centreville, Denton, and Wilmington 746 AM EST Fri Nov 7 2025 ...FREEZE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING... Temperatures are rising this morning above freezing. Thus, the Freeze Warning will expire. The growing season has ended with temperatures falling below freezing, and no further frost or freeze products will be issued for 2025. $$ PAZ070-071-071400- /O.EXP.KPHI.FR.Y.0010.000000T0000Z-251107T1300Z/ Delaware-Philadelphia- Including the cities of Philadelphia and Media 746 AM EST Fri Nov 7 2025 ...FROST ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... Temperatures are rising this morning. Thus, the Frost Advisory will expire. The growing season has ended with temperatures falling below freezing outside of the city, and no further frost or freeze products will be issued for 2025. $$ Hoeflich
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this frost advisory went out at Nov 6, 12:12 AM EST, 3 hours 36 minutes earlier.
Area forecast discussion, Nov 6, 12:12 AM EST, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1212 AM EST Thu Nov 6 2025
.SYNOPSIS...
A cold front from the north crosses through tonight. Surface
high pressure builds back in for Thursday/Friday. Another cold
front looks to cross through Friday night with an even stronger
cold front expected for late Sunday/Sunday night. Surface high
pressure centered to our southwest builds in for the beginning
of next week.
&&
.NEAR TERM /THROUGH THURSDAY/...
As of 12 AM, our cold front continues to sink southeast through
the area. Only a few lingering showers remain currently. Behind
this cold front, a strong northwesterly wind continues to
spread across the region. The previous discussion below remains
on track.
Deepening low pressure over New England slides by to the north
tonight. This will drag an initial potent cold front over the
region late this evening, fostering in a strong cold-air
advection pattern. With cold air aloft moving in, low-level
lapse rates will steepen, allowing for gusty winds aloft to mix
to the surface for a brief period. With a 40-50 kt low-level jet
overhead, gusts upwards of 50 MPH could make it to the surface
over SE PA, NJ, and northern Delaware. Strong gusts won't
continue for the whole night, but for about a 2 to 4 hour period
once the front comes through. As a result, kept the Wind
Advisories in place and converted the High Wind Watch along the
coast to an Advisory as winds should stay below High Wind
Warning criteria. Ended up canceling the Wind Advisory for Kent
and Sussex, DE as wind gusts have trended downward as the
gradient and low-level jet is weaker. Further north (mainly
north of I-78) where the forcing is strongest, a few convective
showers are possible. This could result in stronger gusts
upwards of 60 MPH making it to the surface. SPC carries a
Marginal Risk (1/5) for this area. Overnight lows will be in the
low to mid 40s with mid to upper 30s in the Poconos and higher
elevations of northern NJ.
Things quiet down tomorrow as the surface low pulls away, but
not before dragging a secondary front through by tomorrow
afternoon. This secondary front will bring the cooler airmass as
highs tomorrow stay in the 50s. While the gradient is tight,
winds will not be as strong as tonight with gusts 25-35 MPH
expected through the day.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
Surface high pressure continues to build over the region
Thursday night as it moves eastward with time. This high
pressure system continues to influence the region for Friday as
it shifts further offshore. Meanwhile, a cold front from the
west approaches Friday and looks to cross through during the
late Friday night or Saturday morning time frame.
Dry forecast for the Thursday night and Friday periods with
precipitation expected for Friday night. A mainly dry forecast
is anticipated for Saturday, though some weak precipitation may
still look to taper off for more eastern areas during the
morning time frame. Categorical and likely chance PoPs included
in the forecast for the Friday night period for most areas
across the region.
Thursday night will see ideal conditions for radiational
cooling with high pressure overhead. Light and variable and/or
calm winds with partly cloudy skies (at best) will allow for
lows in low to mid 30s for most interior areas not immediately
near the coast. Frost/freeze headlines are nearly certain for
areas where the growing season remains active (e.g. Delmarva,
Philadelphia, southern NJ).
A warm day with above average temperatures looks to be on tap
for Saturday, with highs in the mid to upper 60s for most
locations.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
The synoptic pattern is nearly certain for the long term. A
strong meridional upper-level regime will take hold over the
CONUS Sunday into Tuesday before there is a breakdown midweek to
more zonal flow aloft. A deep longwave upper-level trough over
the Mississippi River Valley Sunday moves eastward with time,
holding influence over the eastern CONUS through Tuesday.
At the surface level, a strong cold front approaches Sunday
with ample warm air advection (WAA) occurring over the region
beforehand. The strong cold front looks to pass through late
Sunday or Sunday night with surface high pressure building in
from the southwest thereafter. Surface high pressure to the
southwest looks to influence the region then into Wednesday.
The story of the long term is the ample WAA to occur Sunday
with ample cold air advection to follow the later frontal
passage. Above average temperatures expected Sunday with below
normal temperatures to follow for periods thereafter.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Through 12Z...VFR. Winds continue to turn to be more out of the
NW and remain gusty. Through around 09Z, occasional gusts
upwards of 30-40 knots remain possible. After 09Z, winds start
to subside with gusts more in the range of 20-25 knots out of
the NW. Ceilings continue to lift and also scatter out through
the rest of tonight. Moderate Confidence.
Thursday...VFR. Northwest wind around 10-15 kt, with occasional
gusts to 20-25 kt. High confidence.
Thursday night...VFR. Winds become light and variable with a few
high clouds around. High confidence.
Outlook...
Friday..VFR.
Friday night...Sub-VFR possible with chances of rain.
Saturday...Mainly VFR.
Saturday night through Sunday night...Sub-VFR possible with
chances of rain.
Monday...Mainly VFR anticipated.
&&
.MARINE...
A Gale Warning is in effect for all marine zones through
tonight. Southerly wind gusts of around 35 kt will transition to
35-45 kt out of the northwest once a cold front passes. Seas 6
to 9 feet.
For tomorrow, SCAs will be needed once the Gale expires. Wind
gusts out of the northwest around 25-30 kt and seas 4 to 7 feet.
A Low Water Advisory is in place from 11 PM tonight to 6 AM
tomorrow. Navigation could be difficult in some spots with a
blow- out low tide expected.
Outlook...
Small Craft Advisory conditions expected to dwindle Thursday
night before redeveloping, perhaps even flirting with gales,
later Friday into Friday night. SCA conditions look to continue
into early Saturday before dropping off. SCA conditions again
redeveloping Sunday onwards.
&&
.FIRE WEATHER...
A strong cold front with little to no rain will result in a
very dry airmass moving overhead. Minimum RHs will hover around
25-30% tomorrow with wind gusts of 25-35 MPH. Based on some
feedback from fire weather partners, fuel moistures are high
enough to alleviate some concerns, but may check in to see if
any statements are needed for tomorrow, especially since model
guidance has been way too high with dew points.
&&
.TIDES/COASTAL FLOODING...
With a strong cold front coming through bringing brisk
northwest winds, a Low Water Advisory was issued for tonight as
water levels across the New Jersey and Delaware coast as well as
the upper and lower Delaware Bay could get between -2 and -2.5
MLLW. Wind gusts up to 50 kt are expected on the waters out of
the northwest. Low tide at Atlantic City is around 1 AM tomorrow
morning. The Low Water Advisory goes from 11 PM to 6 AM
overnight.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 7 AM EST Thursday for PAZ054-055-060>062-
070-071-101>106.
NJ...Wind Advisory until 7 AM EST Thursday for NJZ001-007>010-
012>027.
DE...Wind Advisory until 7 AM EST Thursday for DEZ001.
MD...None.
MARINE...Gale Warning until 7 AM EST Thursday for ANZ430-431-450>455.
Low Water Advisory until 6 AM EST Thursday for ANZ430-431-
450>455.
&&
SYNOPSIS...Wunderlin
NEAR TERM...Cooper/Guzzo/Hoeflich
SHORT TERM...Wunderlin
LONG TERM...Wunderlin
AVIATION...Cooper/Guzzo/OHara/Wunderlin
MARINE...Hoeflich/MJL/Wunderlin
FIRE WEATHER...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Nov 5, 5:05 AM EST, 22 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 505 AM EST Wed Nov 5 2025 MDZ012-015-019-020-061015- Kent MD-Queen Annes-Talbot-Caroline- 505 AM EST Wed Nov 5 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Nov 5, 10:18 PM EST, 5 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1018 PM EST Wed Nov 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM Tstm Wnd Gst Reading Regional Airpor 40.38N 75.97W
11/05/2025 M61 MPH Berks PA ASOS
Time from observation.
&&
NGLocal storm report, Nov 5, 10:46 PM EST, 5 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1046 PM EST Wed Nov 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM Tstm Wnd Dmg Leisuretowne 39.89N 74.70W
11/05/2025 Burlington NJ Trained Spotter
Multiple large tree limbs down on a house
leading to roof damage. Time estimated from
radar.
&&
NGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 10:05 PM EST | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 40 min |
| Nov 6, 7:53 AM EST | Small Craft Advisory | PHI | 10 hr | |
| Nov 5, 9:19 PM EST | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 26 min |
| Nov 5, 9:38 PM EST | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 18 min |
Nearby
Frost Advisories in New Jersey, 2025Frost Advisories in Maryland, 2025Frost Advisories in Delaware, 2025Every frost advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.